Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields 164, no. 1–2 (2016): 165–241. https://doi.org/10.1007/s00440-014-0610-8.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics 43, no. 1 (2015): 382–421. https://doi.org/10.1214/14-AOS1281.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “The Logarithmic Law of Random Determinant.” Bernoulli 21, no. 3 (2015): 1600–1628. https://doi.org/10.3150/14-BEJ615.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Asymptotic Mutual Information Statistics of MIMO Channels and CLT of Sample Covariance Matrices.” IEEE Transactions on Information Theory 61, no. 6 (2015): 3413–26. https://doi.org/10.1109/TIT.2015.2421894.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, László, and Antti Knowles. “The Altshuler-Shklovskii Formulas for Random Band Matrices I: The Unimodular Case.” Communications in Mathematical Physics 333, no. 3 (2015): 1365–1416. https://doi.org/10.1007/s00220-014-2119-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, László, and Horng Yau. “Gap Universality of Generalized Wigner and β Ensembles.” Journal of the European Mathematical Society 17, no. 8 (2015): 1927–2036. https://doi.org/10.4171/JEMS/548.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, Markus Weber, Torben H Krüger, and Erwin Frey. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications 6 (2015). https://doi.org/10.1038/ncomms7977.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös, László, and Antti Knowles. “The Altshuler–Shklovskii Formulas for Random Band Matrices II: The General Case.” Annales Henri Poincare 16, no. 3 (2015): 709–99. https://doi.org/10.1007/s00023-014-0333-5.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications